# SDR 06FDEA03594

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 44,779 hours, 19,642 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Converter
- Condition: Failed
- Location: Data Analog
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

SDAC FAILURE, BOTH ECAMS, CFM 8-3-1-13.  CAPT ECAM SAID "SYSTEM DATA NOT AVAIL"  FO ECAM SAID "NO DISCRETE AVAIL".  REMOVED AND REPLACED SYSTEM DATA ANALOG CONVERTER PER M/M 31-55-22-4.  CHECKS GOOD AT THIS TIME.  R&I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 66501-005-1.
